Side effects to forehead caused by Clarithromycin 500mg? (Photo)

I had those pale wrinkles symmetrical on the left and the right side of my forehead after two doses of Clarithromycin 500mg. The wrinkles go from my eyebrows to my scalp. And I only slept on my back, not on the left or right side that night. The wrinkles were gone the following day, but it reappears again after this morning, and I only slept on my back. Did the antibiotics do something to my blood circulation/muscle on my forehead? Please help me diagnose it. Thank you.

Doctor Answers 1

Getting to the Bottom of It with a Cosmetic Dermatologist and Botox for forehead wrinkles

It's really hard to see in your picture. It is unlikely that antibiotics are causing your forehead wrinkles. I recommend an evaluation with a cosmetic dermatologist in order to address this issue and options. Botox can be used to address wrinkles in the forehead. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 196 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.